# SDR DHL2006750513

- Difficulty date: March 15, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T/E SIDE OF UPPER RUDDER DENTED AT RUDDER TAB COURT (2ND FROM BOTTOM).  FOUND DENT TO BE OUT OF LIMITS, ROUTED OUT DAMAGED AREA SIZE 3/8 BY 3/4 IAW B727 SRM 51-10-01.  FABBED DOUBLER FROM 2024 T3 SIZE 4 BY 6 PO 9002416 IAW B727 SRM  51-40-2 FIG 3.  TREATED AND PRIMER PART AREA IAW B727 SRM 51-10-2 .4 INSTALLED REPAIRED PART IAW B727 SRM 51-40-2.
